| Catalog Number |
425985S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
Event or Problem Description
The manufacturer received a stryker collaborative study (scs) named "a post-market clinical evaluation of the treatment of pelvis fractures with the pelvis next generation plates of the pro implants system" that contains collected data on the usage and the outcomes of pro pelvis next generation implants.Retrospective analysis was conducted using the clinic documents and radiographic images of cases at uab from january 2024- december 2024.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: patient 15 was diagnosed with femoral head necrosis at 45 days post-operatively.This adverse event was categorized as severe but did not require revision surgery at the time of reporting.The event was determined to be possibly related to both the device and the procedure and remains ongoing.This patient is scheduled for a tha in the near future.